JournalszaaVol. 19, No. 2pp. 339–357

Some New Conformal Covariants

  • V. Wünsch

    Friedrich-Schiller-Universität Jena, Germany
Some New Conformal Covariants cover
Download PDF

Abstract

By means of a certain conformal covariant differentiation process explicit formulae are derived for
(i) a conformally invariant generalized Bach tensor in dimension 6
(ii) conformally invariant differential operators acting on weighted functions, especially one with leading term ?4?^4
(iii) conformal covariants on symmetric, trace-free p-tensor bundles, especially one with leading term ?2?^2
(iv) conformal covariants on differential forms.
Furthermore, theorems for uniqueness, existence and non-existence of conformal covariants, in particular in dimension 4, are given.

Cite this article

V. Wünsch, Some New Conformal Covariants. Z. Anal. Anwend. 19 (2000), no. 2, pp. 339–357

DOI 10.4171/ZAA/954